Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation theorems for complemented algebras


Author: Freda E. Alexander
Journal: Trans. Amer. Math. Soc. 148 (1970), 385-398
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0275159-5
MathSciNet review: 0275159
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. E. Alexander, On complemented and annihilator algebras, Glasgow J. Math. 10 (1969), 38-45. MR 0244772 (39:6086)
  • [2] F. E. Alexander and B. J. Tomiuk, On complemented $ {B^ \ast }$-algebras, Trans. Amer. Math. Soc. 137 (1969), 459-480. MR 0236714 (38:5009)
  • [3] F. F. Bonsall and A. W. Goldie, Annihilator algebras, Proc. London Math. Soc. (3) 4 (1954), 154-167. MR 15, 881. MR 0061768 (15:881g)
  • [4] S. Kakutani and G. W. Mackey, Ring and lattice characterizations of complex Hilbert space, Bull. Amer. Math. Soc. 52 (1946), 727-733. MR 8, 31. MR 0016534 (8:31e)
  • [5] C. Pearcy and D. M. Topping, Sums of small numbers of idempotents, Michigan Math. J. 14 (1967), 453-465. MR 36 #2006. MR 0218922 (36:2006)
  • [6] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 22 #5903. MR 0115101 (22:5903)
  • [7] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1958. MR 20 #5411. MR 0098966 (20:5411)
  • [8] B. J. Tomiuk, Structure theory of complemented Banach algebras, Canad. J. Math. 14 (1962), 651-659. MR 26 #626. MR 0143060 (26:626)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0275159-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society